# SDR FDEA201302070293

- Difficulty date: February 7, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 95,233 hours, 36,897 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID LT FAIL ALERT DURING PREFLIGHT CLEARED AFTER SUBSEQUENT SELF TEST.  EXTENDED GEAR AND ANTI-SKID LT FAILED AGAIN.  COMPLETED CHECKLIST AND DECLEARED EMERGENCY.  LANDING AND BRAKING NORMAL.  R & R ANTI-SKID CONTROL UNIT IAW MM 32-45-01-4.  OPS CHECK IAW MM 32-45-01-5.  OK FOR  SERVICE. R & R ANTI-SKID CONTROL UNIT IAW MM 32-45-01-4.  OPS CHECK IAW MM 32-45-01-5.  OK FOR  SERVICE.
